Para acceder a los documentos con el texto completo, por favor, siga el siguiente enlace:

Geometric properties of the scattering map of a normally hyperbolic invariant manifold
Delshams Valdés, Amadeu; Llave Canosa, Rafael de la; Seara, Tere M.
Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I; Universitat Politècnica de Catalunya. EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions
Given a normally hyperbolic invariant manifold $\Lambda$ for a map $f$, whose stable and unstable invariant manifolds intersect transversally, we consider its associated scattering map. That is, the map that, given an asymptotic orbit in the past, gives the asymptotic orbit in the future. We show that when $f$ and $\Lambda$ are symplectic (resp. exact symplectic) then, the scattering map is symplectic (resp. exact symplectic). Furthermore, we show that, in the exact symplectic case, there are extremely easy formulas for the primitive function, which have a variational interpretation as difference of actions. We use this geometric information to obtain efficient perturbative calculations of the scattering map using deformation theory. This perturbation theory generalizes and extends several results already obtained using the Melnikov method. Analogous results are true for Hamiltonian flows. The proofs are obtained by geometrically natural methods and do not involve the use of particular coordinate systems, hence the results can be used to obtain intersection properties of objects of any type. We also reexamine the calculation of the scattering map in a geodesic flow perturbed by a quasi-periodic potential. We show that the geometric theory reproduces the results obtained in [Delshams et al., Adv. Math., 202(1):64-188,2006] using methods of fast-slow systems. Moreover, the geometric theory allows to compute perturbatively the dependence on the slow variables, which does not seem to be accessible to the previous methods.
Àrees temàtiques de la UPC::Matemàtiques i estadística
Hamiltonian systems
Scattering (Mathematics)
Hamiltonian systems
Scattering map
Arnold diffuson
Sistemes dinàmics diferenciables
Hamilton, Sistemes de
Geometria simplèctica
Classificació AMS::37 Dynamical systems and ergodic theory [See also 26A18, 28Dxx, 34Cxx, 34Dxx, 35Bxx, 46Lxx, 58Jxx, 70-xx]::37J Finite-dimensional Hamiltonian, Lagrangian, contact, and nonholonomic systems [See also 53Dxx, 70Fxx, 70Hxx]
Classificació AMS::53 Differential geometry {For differential topology, see 57Rxx. For foundational questions of differentiable manifolds, see 58Axx}::53D Symplectic geometry, contact geometry [See also 37Jxx, 70Gxx, 70Hxx]
Classificació AMS::70 Mechanics of particles and systems {For relativistic mechanics, see 83A05 and 83C10; for statistical mechanics, see 82-xx}::70H Hamiltonian and Lagrangian mechanics [See also 37Jxx]
Attribution-NonCommercial-NoDerivs 2.5 Spain

Mostrar el registro completo del ítem

Documentos relacionados

Otros documentos del mismo autor/a

Delshams Valdés, Amadeu; Llave Canosa, Rafael de la; Seara, Tere M.
Delshams Valdés, Amadeu; Llave Canosa, Rafael de la; Martínez-Seara Alonso, M. Teresa
Delshams Valdés, Amadeu; Llave Canosa, Rafael de la; Martínez-Seara Alonso, M. Teresa